Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2002, том 10, страницы 17–26 (Mi ljm120)  

Complete convergence of weighted sums in Banach spaces and the bootstrap mean

T.-Ch. Hua, M. Ordóñez Cabrerab, S. H. Sungc, A. I. Volodinde

a National Tsing Hua University, Department of Mathematics
b University of Seville
c Pai Chai University
d Kazan State University
e University of Regina

Аннотация: Let $\{X_{ni},1\le i\le k_n, n\ge 1\}$ be an array of rowwise independent random elements taking values in a real separable Banach space, and $\{a_{ni},1\le i\le k_n, n\ge 1\}$ an array of constants. Under some conditions of Chung [7] and Hu and Taylor [10] types for the arrays, and using a theorem of Hu et al. [9], the equivalence amongst various kinds of convergence of $\sum_{i=1}^{k_n}a_{ni}X_{ni}$ to zero is obtained. It leads to an unified vision of recent results in the literature. The authors use the main result in the paper in order to obtain the strong consistency of the bootstrapped mean of random elements in a Banach space from its weak consistency.

Ключевые слова: random elements, Banach spaces, weighted sums, rowwise independence, complete convergence, bootstrap mean.

Полный текст: PDF файл (134 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: Д. Х. Муштари
Поступило: 03.04.2002
Язык публикации: английский

Образец цитирования: T.-Ch. Hu, M. Ordóñez Cabrera, S. H. Sung, A. I. Volodin, “Complete convergence of weighted sums in Banach spaces and the bootstrap mean”, Lobachevskii J. Math., 10 (2002), 17–26

Цитирование в формате AMSBIB
\RBibitem{HuOrdSun02}
\by T.-Ch.~Hu, M.~Ord\'o\~nez~Cabrera, S.~H.~Sung, A.~I.~Volodin
\paper Complete convergence of weighted sums in Banach spaces and the bootstrap mean
\jour Lobachevskii J. Math.
\yr 2002
\vol 10
\pages 17--26
\mathnet{http://mi.mathnet.ru/ljm120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1903664}
\zmath{https://zbmath.org/?q=an:1003.60006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm120
  • http://mi.mathnet.ru/rus/ljm/v10/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:183
    Полный текст:55
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021